Tags

Type your tag names separated by a space and hit enter

Systemic allergic dermatitis from chromium in a multivitamin/multimineral tablet.
Contact Dermatitis 2010; 62(3):184CD

Authors+Show Affiliations

Department of Dermatology, Istanbul University, Istanbul Medical Faculty, 34093 Capa-Istanbul, Turkey. profeo@istanbul.edu.trNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

20565508

Citation

Ozkaya, Esen, et al. "Systemic Allergic Dermatitis From Chromium in a Multivitamin/multimineral Tablet." Contact Dermatitis, vol. 62, no. 3, 2010, p. 184.
Ozkaya E, Topkarci Z, Ozarmagan G. Systemic allergic dermatitis from chromium in a multivitamin/multimineral tablet. Contact Derm. 2010;62(3):184.
Ozkaya, E., Topkarci, Z., & Ozarmagan, G. (2010). Systemic allergic dermatitis from chromium in a multivitamin/multimineral tablet. Contact Dermatitis, 62(3), p. 184. doi:10.1111/j.1600-0536.2009.01688.x.
Ozkaya E, Topkarci Z, Ozarmagan G. Systemic Allergic Dermatitis From Chromium in a Multivitamin/multimineral Tablet. Contact Derm. 2010;62(3):184. PubMed PMID: 20565508.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Systemic allergic dermatitis from chromium in a multivitamin/multimineral tablet. AU - Ozkaya,Esen, AU - Topkarci,Zeynep, AU - Ozarmagan,Güzin, PY - 2010/6/23/entrez PY - 2010/6/23/pubmed PY - 2010/10/5/medline SP - 184 EP - 184 JF - Contact dermatitis JO - Contact Derm. VL - 62 IS - 3 SN - 1600-0536 UR - https://www.unboundmedicine.com/medline/citation/20565508/Systemic_allergic_dermatitis_from_chromium_in_a_multivitamin/multimineral_tablet_ L2 - https://doi.org/10.1111/j.1600-0536.2009.01688.x DB - PRIME DP - Unbound Medicine ER -